Oscillation Matrices with Spline Smoothing.
Numerische Mathematik, Tome 24 (1975), pp. 375-382
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1975__24_132350,
author = {A. Demmler and C. Reinsch},
title = {Oscillation {Matrices} with {Spline} {Smoothing.}},
journal = {Numerische Mathematik},
pages = {375--382},
year = {1975},
volume = {24},
zbl = {0297.65002},
url = {http://geodesic.mathdoc.fr/item/NUMA_1975__24_132350/}
}
A. Demmler; C. Reinsch. Oscillation Matrices with Spline Smoothing.. Numerische Mathematik, Tome 24 (1975), pp. 375-382. http://geodesic.mathdoc.fr/item/NUMA_1975__24_132350/